# SDR HNAA2021070100299

- Difficulty date: June 12, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 45,705 hours, 41,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Rt Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LAV OMEGA BEAM GUSSET CORRODED AROUND NIPPLES. REMOVED UNSERVICEABLE RH LAV OMEGA BEAM GUSSET & INSTALLED SERVICEABLE R/H LAV OMEGA BEAM GUSSET IAW EMB 145 SRM 51-40-02.
